# SDR ASAA2023011741567

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,156 hours, 10,177 cycles
- System (JASC): 7600 · Engine Controls
- Part: Servo Motor
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON T/O CLEARANCE & PUSHING TOGA AFTER STABLE CALL AT 40% BOTH SIDES, ONLY #2 THROTTLE MOVED AND ONLY ABOUT 2 THROTTTLE DIAMETERS, #1 THROTTLE DIDN`T MOVE. ABORT TAKEOFF & CLEARED RUNWAY.  ON TAXI-OUT & UPHILL NOTED 1/2 THROTTLE DIAMETER SPLIT - #2 AHEAD BY 1/2 AT 30% ON BOTH SIDES. GROUNDED - YES. PERFORMED A/T BITE CHECK REF FIM 22-31 TASK 861. LOGGED ASM #1 FAULT 22-31687. #1 SERVO MOTOR FAILED INTERACTIVE TEST. BEGAN FIM 76-05 TASK 801. FOUND TWO ITEMS ON DEU #2 INPUT MONI - DISCRETE PAGE STEP E. 1) L PACK OFF & R PACK HIGH DID NOT CHANGE STATE. IAW AMM 76-11-05-826-801-F00, AT IDLE, #1 ENGINE TLA IS 36.85, #2 ENGINE TLA 36.28. ACCOMPLISHED LANDING WARNING SYSTEM TEST & PASSED IAW AMM 31-51-00-730-802.
